# SDR ASOA20130926174

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 22,084 hours, 12,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2005080530
- Condition: Seized
- Location: Nr 1
- Part time: 22,096 hours, 12,598 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RUBBERY BURNING ODOR DURING TAKEOFF,  PACK NOT COOLING , FELT VIBRATION UNDER FLOOR. ACFT RETURNED TO DEPARTURE, & LANDED WITHOUT INCIDENT.  MX INSPECTED AND FOUND NR 1 ACM TO BE SEIZED.  R & R THE NR 1 ACM, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
